# SDR DALA2014112606282

- Difficulty date: November 21, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR FWD HAT CHANNEL IS CORRODED.  REMOVED HAT CHANNEL, DRILLED HOLES AND INSTALLED IAW DWG.
